# SDR HALA2020122200224

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,108 hours, 5,472 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00664
- Part serial: 46625
- Condition: Defective
- Location: Inlet Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, FUEL QTY STARTED FLASHING APPROXIMATELY 1 HOUR AND 20 MINS OUT AND AUTO FWD TRIM XFER LEFT ONLY CREATED INNER MAIN TANK IMBALANCE OF MORE THAN 6600LBS.  PERFORMED T/S, AS PER A330 TSM TASK28-25-00-810-827-A.  FOUND R INNER INLET VALVE DOES NOT MOVE.  REPLACED INLET VALVE ACTUATOR, AS PER A330 AMM 28-26-53, P401.  ALL TEST OK.  A/C OK FOR SERVICE.
